Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

sometimes, randomly my heart starts beating stupidly fast, please give me suggestion about this!

sometimes, randomly, my heart starts beating stupidly fast and i get really hot and cold at the same time? whats wrong with me :| yeah im also 16 so i doubt its gunna be heart attack it often happens to me at night when im just laying down, or when im by my self at the computer,
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  1100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Depending on your age, it could be an anxiety attack. You could also be severely dehydrated. Make sure you drink plenty of water, the .less water in your body, the harder your heart has to work to keep your blood pressure stable and keep you hydrated and etc..but, whenever there is anything that involves you heart, it's best to see a doctor just to make sure everything is okay. You sound like a young person so I doubt that it could be symptoms of a heart attack. Also look into your family history. Ask your parents if they ever have/had any heart problems. Good luck.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor